# SDR 96ZZZX4878

- Difficulty date: August 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3U
- Make and model: Gulstm 695
- Aircraft serial: 95041
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spacer Assy
- Part number: 7500801
- Condition: Stud Missing
- Location: Stud
- Part time: 3,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING CYLINDER ACTUATOR ROD END ATTACHES TO A STUD THAT IS HELD IN PLACE BY A COLLAR ASSEMBLY USED FOR SHIMMY DAMPENING.  THE STUD WAS FOUND MISSING FROM THE SPACER ASSEMBLY.  SUSPECT CAUSE UNCERTAIN, POSSIBLY FAILURE OF STUD ROLL PIN BREAKAGE.  STEERING CYLINDER ROD IS CLEAR OF ANY MECHANICAL LINES, ETC.  DID NOT CAUSE ANY OTHER FAILURES OR BREAKAGE.  FAILURE WAS DISCOVERED ON AIRCRAFT POST-FLIGHT INSPECTION.
